# SDR AU510001601

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDERAFT FAILED FLAT FIRE TEST.  INSPECTION OF THE INFLATABLE ASSEMBLY FOUND THREE HOLES AND ONE INDENTATION COMMON TO THE LOWER INFLATION TUBE.  THIS SLIDERAFT ASSEMBLY WAS FITTED WITH P/N 4A3791-3 PLASTIC PRESSURE RELIEF VALVES (PRV) ON BOTH THE UPPER AND LOWER TUBES, WHICH ACCOUNTED FOR LEAKAGE FAILURE OF THE UPPER TUBE.  ADDITIONALLY, THE PN 5A3265-1 ASPIRATOR WAS FOUND TO BE SIGNIFICANTLY DISTORTED.  INITIAL INDICATIONS SHOW THAT THE ASPIRATOR BODY TRACE LINE MATCHES THE APPROXIMATE LOCATION OF THE HOLES.
